Skip to Content

Butrans - anyone get severe stomache pain diarriea yellow stools?

Responses (1)

LaurieShay 15 Jan 2012

Butrans (buprenorphine) can have serious side effects such as you describe. For a list of these go to:

https://www.drugs.com/sfx/butrans-side-effects.html

I would contact the doctor as soon as possible concerning these side effects.

gallowglass 15 Jan 2012

Eat yogart before taking this med and any antibiotics. Why? Many meds require food in your stomach to eliminate these types of complaints. Why yougart? It provides "good biotics" for your gut.

LaurieShay 15 Jan 2012

Butrans is a skin patch, and is an opiate pain killer, not antibiotic. Just thought I would clarify.

gallowglass 15 Jan 2012

Yougart provides excellent bowei protection. It also provides "good bacteria" for the stomach. My main thought in my 2 cents was to address the stomach. You can find close to the same bacteria sold in drugstores as acidphilus.

Opiates cause constipation. by deadening the autonomic nervous system.
This means the intestinal muscles don't work as they should. I am extremely skeptical of "holitic medicine." What I recommend has solved my particcular stomach problem. Is your answer better than mine? Hell yes. Was it before my answer?
Hell yes.

I am a newbie at this. If your response means I should have incorporated your answer in mine? Hell yes.

To tjr both of you, best wishes.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Butrans isn't working ... ?

Posted 6 May 2011 5 answers

How is Butrans working for everyone else ?

Posted 11 Sep 2011 2 answers

Buprenorphine - Asthma and Butrans?

Posted 31 Dec 2012 4 answers

How long does it take Butrans patch 10mcg to work?

Posted 1 Apr 2016 0 answers